Notre Dame Journal of Formal Logic

On differences of certain structured sets.

Albert A. Mullin

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 4, Number 2 (1963), 158-160.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093957510

Digital Object Identifier
doi:10.1305/ndjfl/1093957510

Mathematical Reviews number (MathSciNet)
MR0164900

Zentralblatt MATH identifier
0207.32302

Subjects
Primary: 04.60

Citation

Mullin, Albert A. On differences of certain structured sets. Notre Dame J. Formal Logic 4 (1963), no. 2, 158--160. doi:10.1305/ndjfl/1093957510. https://projecteuclid.org/euclid.ndjfl/1093957510


Export citation